# SDR ASOA2015080813458

- Difficulty date: August 8, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 29,933 hours, 21,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12 CD LOWER SIDEWALL EXIT SIGN HAVE 2 LIGHT BULBS BURNED.  REMOVED BURNED OUT BULBS AT 12CD LOWER EXIT SIGN AND REPLACED WITH NEW IAW AMM 33-51-11. OPS CHECK GOOD.
